# SDR 2007UALA00660

- Difficulty date: March 2, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 62,849 hours, 10,347 cycles
- Engine: Pwa PW4060
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR NOTICED IN CABIN BY CREW.  TROUBLE SHOOTING IDENTIFIED PROBLEM AS OVERHEATING OF FWD E & E COMPARTMENT COOLING FAN.  REPLACED FWD EXHAUST FAN AS PER MM 21-58-06. TESTED OKAY.  SUSPECT DIRT BUILD-UP CAUSED FAN TO DRAG & REQUIRED MORE CURRENT TO OVERCOME FRICTION.  LED TO OVERHEATED MOTOR.
